A quadratic algorithm for road coloring (bibtex)
by Marie-Pierre Béal, Dominique Perrin
Reference:
A quadratic algorithm for road coloring (Marie-Pierre Béal, Dominique Perrin), In Discrete Applied Mathematics, volume 169, 2014.
Bibtex Entry:
@article{DBLP:journals/dam/BealP14,
  author    = {Marie{-}Pierre B{\'{e}}al and
               Dominique Perrin},
  title     = {A quadratic algorithm for road coloring},
  journal   = {Discrete Applied Mathematics},
  volume    = {169},
  pages     = {15--29},
  year      = {2014},
  url       = {http://dx.doi.org/10.1016/j.dam.2013.12.002},
  doi       = {10.1016/j.dam.2013.12.002},
}
Powered by bibtexbrowser